Jump to content

Search the Community

Showing results for tags 'ct'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. hi,all been on &off antidepressants for 20 yrs but never felt this crummy.since stopping Paroxetine have had flu-like symptoms ,then fatigue loss of appetite,taste changes,eye problems(excessive blinking actually started while on it,that's why I quit).depression,anxiety,just miserable,wondering if I should reinstate or just try & hang in there.I was on it about 6 mos.stopped May 4 after about 7 wk taper.thanks for any suggestions
  2. After being on Abroad for 10 years, I had a stomach ulcer and an eroded stomach lining. The doc changed me to Mirtazapine 30mg about 9 years ago. It has a gentler effect on the stomach... I did have trouble with side effects but persisted .. I was getting worse panic attacks, anxiety and phobias so the doc changed me to escitalopram.20mg. CT. No taper or wash out. My nightmare started from that night onwards. Symptoms : brain zaps fried brain feeling couldn't think to even make breakfast, drive a car, remember anything at all from one mome
  3. Hi everyone, first post on here so will try not to jabber too much. I'm a 40 year old guy and have been on ADs twice in my life. I first took SSRIs when I was prescribed 20mg Fluoxetine for work-related depression around 15 years back. For about a year they seemed to work (in some way I relied on them after I got through the depressive phase) but gradually I felt more and more 'robotic', agitated and detached. And my sex drive went down the pan...lost all interest. In fact, lost all interest in everything. All felt grey. So, after two years on them, stupid me went cold turkey, expecting to
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy